• COUNTDOWN TO CHRISTMAS

Uniflu With Vitamin C Tabs

€9.85

Bestseller
Code 5391513950759

Powerful two tablet treatment for relief of symptoms of cold and flu, containing Paracetamol.

Add to Basket
Product Information

Treats symptoms of flu such as nasal and sinus congestion, coughing, runny nose, headaches, fever and aching limbs. Contains 12 pink Uniflu tablets and 12 yellow Vitamin C tablets.

  • Relief of cold and flu symptoms
  • Powerful 2 tablet (Vitamin C and Uniflu) relief system
  • Contains Paracetamol

How to use this product

Adults and Elderly: Take a dose every six hours until the symptoms disappear.
Each dose is 1 Uniflu tablet, to be swallowed whole with water, and 1 Vitamin C tablet to be swallowed whole, sucked or chewed.
Children Over 12 years: Take a dose every eight hours until the symptoms disappear.
Each dose is 1 Uniflu tablet, to be swallowed whole with water, and 1 Vitamin C tablet to be swallowed whole, sucked or chewed.
No more than three Uniflu tablets to be taken in 24 hours.

Ingredients

Ingredients: Each Uniflu tablet contains: Caffeine 30.00 mg, Diphenhydramine hydrochloride. 15.00 mg, Paracetamol 500.00 mg, Phenylephrine hydrochloride 10.00 mg.
Each Vitamin C tablet contains: Ascorbic Acid 300.00 mg.

Delivery Info

We are pleased to offer both delivery and collection services from our online shop. Delivery is FREE on orders over €39 to Ireland and the UK, and €6.99 for orders under €39. 

Collection is available free on all orders.

View all Delivery & Collection information

Returns Policy

We want you to be happy with your products purchased. If your order arrives with an item that is broken or damaged or if you receive an incorrect product, please contact us within 7 working days. We will happily replace the product or issue a full refund.

View our full Returns Policy

Click to view complete product details

Related Products



Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty